×

zbMATH — the first resource for mathematics

Convex measures on locally convex spaces. (English) Zbl 0297.60004

MSC:
60B05 Probability measures on topological spaces
60D05 Geometric probability and stochastic geometry
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Anderson, T. W., The integral of a symmetric unimodal function over a symmetric convex set and some probability inequalities.Proc. Amer. Math. Soc. 6, 170–176 (1955). · Zbl 0066.37402
[2] Artzner, Ph., Extension du théorème de Sazonov-Milos d’après L. Schwartz. Séminaire de Prob. III. Université de Strasbourg. Lecture Notes in Math. 8, 1–23. Springer-Verlag 1969.
[3] Badrikian, A.:Séminaire sur les fonctions aléatoires linéaires et les mesures cylindriques. Lecture Notes in Math. 139. Springer-Verlag 1970. · Zbl 0209.48402
[4] Borell, C.: Convex set functions ind-space. Uppsala Univ. Dept. of Math. Report No. 8, 1973. (To appear in Pericd. Math. Hungar., Vol. 5 (1975)). · Zbl 0265.26012
[5] Cameron, R. H. &Grave, R. E.: Additive functionals on a space of continuous functions. I.Trans. Amer. Math. Soc. 70, 160–176 (1951). · Zbl 0042.11702
[6] Davidovič, Ju. S., Korenbljum, B. I. &Hacet, I.: A property of logarithmically concave functions.Soviet Math. Dokl. 10, 477–480 (1969). · Zbl 0185.12303
[7] Erdös, P. &Stone, A. H., On the sum of two Borel sets.Proc. Amer. Math. Soc. 25, 304–306 (1970). · Zbl 0192.40304
[8] Fernique, X., Intégrabilité des vecteurs gaussiens.C. R. Acad. Sci. Paris. Ser. A. 270, 1698–1699 (1970). · Zbl 0206.19002
[9] Ito, K., The topological support of Gauss measure on Hilbert space.Nagoya Math. J. 38, 181–183 (1970). · Zbl 0206.43001
[10] Jamison, B., Orey, S., Subgroups of sequences and paths.Proc. Amer. Math. Soc. 24, 739–744 (1970). · Zbl 0254.60024
[11] Kallianpur, G., Zero-one laws for Gaussian processes.Trans. Amer. Math. Soc. 149, 199–211 (1970). · Zbl 0234.60032
[12] –, Abstract Wiener spaces and their reproducing kernel Hilbert spaces. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete. 17, 113–123 (1971). · Zbl 0194.49003
[13] –,Nadkarni, M., Support of Gaussian Measures. Proc. of the Sixth Berkeley Symposium on Math. Stat. and Probability. Vol. II, 375–387. Berkeley 1972.
[14] Le Page, R.: Subgroups of paths and reproducing kernels.Annals of Prob. 1, 345–347 (1973). · Zbl 0353.60037
[15] Minlos, R. A.: Generalized random processes and their extension to a measure.Selected Transl. in Math. Statist. and Prob. 3, 291–313 (1962).
[16] Parthasarathy, K. R.,Probability Measures on Metric Spaces. New York: Academic Press 1967. · Zbl 0153.19101
[17] Sato, H., A remark on Landau-Shepp’s theorem,Sankhyā, Ser. A. 33, 227–228 (1971). · Zbl 0232.60027
[18] Shepp, L. A., Radon-Nikodým derivatives of Gaussian measures.Ann. Math. Statist. 37, 321–354 (1966). · Zbl 0142.13901
[19] Sherman, S., A theorem on convex sets with applications.Ann. Math. Statist. 26, 763–767 (1955). · Zbl 0066.37403
[20] Sudakov, V. N., Problems related to distributions in infinite-dimensional linear spaces. Dissertation Leningrad State Univ. 1962 (in Russian).
[21] Umemura, Y., Measures on infinite dimensional vector spaces.Publ. Res. Inst. Math. Sci. Ser. A. 1, 1–47 (1965). · Zbl 0181.41502
[22] Varberg, D. E., Equivalent Gaussian measures with a particularly simple Radon-Nikodým derivative.Ann. Math. Statist. 38, 1027–1030 (1967). · Zbl 0171.15702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.